# SDR GTIA021022

- Difficulty date: September 12, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACK ON NR 1 ENGINE PYLON UPPER ATTACH ANGLE 19 INCHES FROM TRAILING EDGE.  REMOVED DAMAGED ANGLE.  FABRICATED NEW ANGLE.  INSTALLED ATTACH ANGLE.  (M)
